# SDR AALA961454

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1951 - AFTER TAKEOFF ORD DURING CLIMB-OUT, ACRID ELECTRICAL ODOR NOTED IN CABIN AND COCKPIT WITH NO VISIBLE SMOKE.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  OPERATED FANS AND AIR CONDITIONING PACKS WITH NO DEFECTS NOTED.  UNABLE TO DUPLICATE ODOR.  PRECAUTIONARY REPLACED LEFT AND RIGHT COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
